# SDR AALA2019110439002

- Difficulty date: November 2, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 53,153 hours, 31,830 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: 9615325060
- Part serial: 0651
- Condition: Intermittent
- Location: Cockpit
- Part time: 76,189 hours, 35,261 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AFTER TAKEOFF BOTH CAPTAINS DISPLAY UNITS AND UPPER ECAM DISPLAYWENT BLANK, CAME BACK ON A MIN LATER. HAPPENED A FEW TIMES DURING FLIGHT. REPLACED DMC1 IAW AMM 31-63-34. C/W LAND CAT III CAP TEST IAW AMM 22-97-00. SUPPLEMENTAL ACTION: SECT 4, AIRCRAFT NOT GROUNDED.
